# SDR 97ZZZX2349

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech AT-11
- Aircraft serial: 1214
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND DURING ROUTINE INSPECTION OF MAIN SPAR.  ALSO, 2 CRACKS .1250 INCH LONG IN THE WELD AT RIGHT WS 64.
